# SDR DLM88080568

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 52,490 hours, 41,058 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Broken
- Location: Temp Controller
- Component: Temp Controller
- Component part number: 32185831
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPT TEMP HI MSG FOUND RT TEMP CONTROL VLV FULL HOT WHEN TEMP CONTROL DECREASED/MSG WENT AWAY TRIED TO WARM CBN TAIL TEMP HI MSG ON AGAIN.  QRH DIRECTED HP BLEED OFF.  FOUND DUCT HOSE BLOWN OFF TEMP CONTROL VLV.  ALSO FOUND ELECT CONN BROKEN.  REMOVED AND REPLACED TEMP CONTROLLER VALVE.  OPS/LK CKS OK.  ALSO FOUND TAIL COMPT TEMP SENSOR FLAPPER DOOR CLOSED CLEANED SAME.  REPLACED BLOWN DUCT RAN ENG AT PWR PRESSURIZED, A/C NO LKS NOTED.  OK FOR SERVICE.
